# SDR C2XA04SH418

- Difficulty date: July 2, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 7,606 hours, 5,817 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14528737001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE T-REINFORCEMENT ON STRINGER 19L WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A REINFORCEMENT ANGLE IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
